Injective Modules for Restricted Enveloping Algebras.

John W. Ballard

Mathematische Zeitschrift (1978)

  • Volume: 163, page 57-64
  • ISSN: 0025-5874; 1432-1823

How to cite


Ballard, John W.. "Injective Modules for Restricted Enveloping Algebras.." Mathematische Zeitschrift 163 (1978): 57-64. <>.

author = {Ballard, John W.},
journal = {Mathematische Zeitschrift},
pages = {57-64},
title = {Injective Modules for Restricted Enveloping Algebras.},
url = {},
volume = {163},
year = {1978},

AU - Ballard, John W.
TI - Injective Modules for Restricted Enveloping Algebras.
JO - Mathematische Zeitschrift
PY - 1978
VL - 163
SP - 57
EP - 64
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.